MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876432190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) found a dirty filter and advised the customer to order a new one.The fse also noticed mold in the distilled water bottle and performed decontamination, replaced a syringe, and performed precision checks successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable crpl4 c-reactive protein gen.4 results for 1 patient sample on a cobas c 111 analyzer.On (b)(6) 2023, the initial crpl4 result was 52 mg/dl.On (b)(6) 2023, the patient presented back at the emergency room with abdominal pain and this prompted the customer to repeat the original sample.The sample was repeated three times and the results were 0.67 mg/dl, 58 mg/dl, and 133 mg/dl.
 
Additional Manufacturer Narrative
The root cause of the event was found to be poor water quality at the customer's site.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.No product problem was identified.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C-REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17764674
Report Number1823260-2023-03003
Device Sequence Number12555807
Product Code DCN
UDI-Device Identifier04015630946853
UDI-Public04015630946853
Combination Product (Y/N)Y
Initial Reporter CountryBK
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876432190
Device Lot Number66135401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale